# SDR AU510001595

- Difficulty date: December 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 REAR TIRE ASSEMBLY CONTAINED A DEEP CUT.  INVESTIGATION FOUND CUT TO BE OUT OF LIMITS.
